Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 81, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2008, 5:19 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2008, 5:19 PM MDT (23:19 UTC)
- Expired
- Jun 20, 2008, 6:15 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Huerfano County, CO, Pueblo County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:30 PM MDT | HAIL 0.75 | 1 Wsw Colorado City, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 11:56 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 202319 SVRPUB COC055-101-210015- /O.NEW.KPUB.SV.W.0081.080620T2319Z-080621T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 519 PM MDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 615 PM MDT... * AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RYE...OR ABOUT 28 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHWEST PUEBLO COUNTY AND CENTRAL HUERFANO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3783 10441 3761 10492 3797 10504 3815 10477 TIME...MOT...LOC 2319Z 340DEG 22KT 3790 10488 $$
4 follow-up statements
000 WWUS55 KPUB 202345 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 545 PM MDT FRI JUN 20 2008 COC055-101-210015- /O.CON.KPUB.SV.W.0081.000000T0000Z-080621T0015Z/ HUERFANO CO-PUEBLO CO- 543 PM MDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTHWESTERN PUEBLO AND NORTHEASTERN HUERFANO COUNTIES... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 11 MILES SOUTHEAST OF RYE...OR 35 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 25 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL AND NORTHEASTERN HUERFANO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3783 10441 3761 10492 3797 10504 3815 10477 TIME...MOT...LOC 2343Z 340DEG 22KT 3776 10482 $$
000 WWUS55 KPUB 202357 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT FRI JUN 20 2008 COC055-101-210015- /O.CON.KPUB.SV.W.0081.000000T0000Z-080621T0015Z/ HUERFANO CO-PUEBLO CO- 556 PM MDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTHWESTERN PUEBLO AND NORTHEASTERN HUERFANO COUNTIES... AT 552 PM MDT...A SEVERE THUNDERSTORM WAS INDICATED BY DOPPLER RADAR POSSIBLY PRODUCING PENNEY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 15 MILES SOUTHEAST OF COLORADO CITY...OR 37 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 29 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3783 10441 3761 10492 3797 10504 3815 10477 TIME...MOT...LOC 2356Z 337DEG 25KT 3772 10471 $$
000
WWUS55 KPUB 210002
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT FRI JUN 20 2008
COC055-101-210015-
/O.CON.KPUB.SV.W.0081.000000T0000Z-080621T0015Z/
HUERFANO CO-PUEBLO CO-
602 PM MDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL PUEBLO AND NORTHEASTERN HUERFANO COUNTIES...
AT 557 PM MDT...A SEVERE THUNDERSTORM WAS INDICATED BY DOPPLER RADAR
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS CENTERED OVER EAST CENTRAL HUERFANO COUNTY...OR
39 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 29
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3761 10492 3766 10495 3768 10494 3769 10495
3775 10496 3776 10498 3778 10497 3796 10457
3783 10441
TIME...MOT...LOC 0001Z 337DEG 25KT 3769 10469
$$000
WWUS55 KPUB 210014
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT FRI JUN 20 2008
COC055-101-210024-
/O.EXP.KPUB.SV.W.0081.000000T0000Z-080621T0015Z/
HUERFANO CO-PUEBLO CO-
614 PM MDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUEBLO AND
NORTHEASTERN HUERFANO COUNTIES EXPIRES AT 615 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3761 10492 3766 10495 3768 10494 3769 10495
3775 10496 3776 10498 3778 10497 3796 10457
3783 10441
TIME...MOT...LOC 0014Z 337DEG 25KT 3761 10465
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:14 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 20, 3:14 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT FRI JUN 20 2008 .SHORT TERM... (TODAY AND TONIGHT) SEVERE WEATHER UNDERWAY. SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 01Z FOR THE SOUTHEAST COLORADO PLAINS. CAPE OF 1-2K J/KG ALONG WITH SHEAR OF 40-50 KTS WILL PERMIT DEVELOPMENT OF A FEW SUPERCELLS LATE THIS AFTERNOON AND EVE. LARGE HAIL AND LIGHTNING WILL BE PRIMARY THREATS. ISOLATED TORNADOES ALSO POSSIBLE WITH STRONGER STORMS. ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE PLAINS TOMORROW BUT SHOULD BE LESS ACTIVE THAN TODAY. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) WILL HAVE TO BRIEF DUE TO ONGOING SEVERE WX. UPPER RIDGE WILL SLIDE OVR CNTRL CO ON SUNDAY...AND CONVECTION WILL BE MORE SUPPRESSED OVR THE ERN PLAINS. SVR THREAT SHOULD BE MINIMAL. MTS WILL BEGIN TO SEE A LITTLE MORE CONVECTION AS THE RIDGE MOVES EWD. MON THROUGH WED...MOISTURE LOOKS TO SNEAK BACK INTO ERN CO...WITH THE DRYLINE FLIRTING WITH THE ERN ZONES. UPPER RIDGE FLATTENS A BIT WITH MINOR SHORTWAVES MOVING THROUGH. MODELS HINT AT POSSIBLE MCS DEVELOPMENT OVR THE PLAINS EACH EVENING...ESPECIALLY MON NIGHT. SCT POPS LOOK APPROPRIATE...WITH HYR POPS SHIFTING TO THE ERN ZONES TOWARD KS IN THE OVERNIGHT HOURS. THE UPPER RIDGE REDEVELOPS WED THROUGH FRI WITH NO REAL FORCING MECHANISM TO ASSIST CONVECTION. SO...LOW GRADE OR ISOLD POPS LOOK GOOD WITH DIURNAL STORM DEVELOPMENT OVR THE HYR TRRN EACH AFTERNOON. HAVE CUT BACK POPS OVR THE SAN LUIS VALLEY...WHERE CLIMO IS AROUND 10 PERCENT...BASED ON PERSISTENCE AND EXPECTED DRY PATTERN. ROSE && .AVIATION... SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE SANGRE DE CRISTOS EASTWARD. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/44
Hazardous weather outlook, Jun 20, 1:17 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 117 PM MDT FRI JUN 20 2008 COZ058>089-093>099-211930- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 117 PM MDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS THE PLAINS THIS AFTERNOON AND EVENING...WITH A FEW SEVERE STORMS POSSIBLE ALONG AND EAST OF INTERSTATE 25. THE PRIMARY THREATS WILL BE HAIL UP TO 3 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS THE PLAINS. FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS OF THE SOUTHEAST PLAINS...ESPECIALLY NEAR THE COLORADO KANSAS BORDER. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS IN THESE AREAS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS AND HIGH VALLEYS EACH DAY WHERE THE PRIMARY THREATS WILL BE WIND GUSTS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAIN AREAS THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 2:53 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 S TRUCKTON 38.66N 104.18W
06/20/2008 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 3:12 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 8 S TRUCKTON 38.61N 104.18W
06/20/2008 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 3:24 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 8 S TRUCKTON 38.61N 104.18W
06/20/2008 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 3:34 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 S SHERIDAN LAKE 38.39N 102.29W
06/20/2008 M1.00 INCH KIOWA CO TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST. 4 TO 6 INCHES OF HAIL
ACCUMULATION ON HWY 385.
&&
MNLocal storm report, Jun 20, 3:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL HOLLY 38.06N 102.12W
06/20/2008 M0.75 INCH PROWERS CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 4:04 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL HOLLY 38.06N 102.12W
06/20/2008 M0.88 INCH PROWERS CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 19, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jun 19, 8:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 20, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
| Jun 20, 2:17 PM MDT | Tornado Warning | PUB | El Paso | 25 min |
| Jun 20, 2:27 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 63 min |
| Jun 20, 2:29 PM MDT | Tornado Warning | PUB | Kiowa | 45 min |
| Jun 20, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jun 20, 2:56 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 51 min |
| Jun 20, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 54 min |
| Jun 20, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 60 min |
| Jun 20, 3:32 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 58 min |
| Jun 20, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 52 min |
| Jun 20, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 35 min |
| Jun 20, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.